Effective relief from pain
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If an overdose is taken or suspected ring the Poisons Information Centre 131126 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Consult your doctor if symptoms persist. Do not use if seal around cap is broken or missing.
Adults & Children over 12 years-1-2 tabsules (max 8 tabsules in 24 hours)
Children 7-12 years 1/2-1 tabsule (max 4 tabsules within 24 hours)